Eine Verallgemeinerung der Abelschen Integrale.

M. Eichler

Mathematische Zeitschrift (1957)

  • Volume: 67, page 267-298
  • ISSN: 0025-5874; 1432-1823

How to cite


Eichler, M.. "Eine Verallgemeinerung der Abelschen Integrale.." Mathematische Zeitschrift 67 (1957): 267-298. <http://eudml.org/doc/169674>.

author = {Eichler, M.},
journal = {Mathematische Zeitschrift},
keywords = {Modular Functions; Automorphic Functions; Almost-Periodic Functions},
pages = {267-298},
title = {Eine Verallgemeinerung der Abelschen Integrale.},
url = {http://eudml.org/doc/169674},
volume = {67},
year = {1957},

AU - Eichler, M.
TI - Eine Verallgemeinerung der Abelschen Integrale.
JO - Mathematische Zeitschrift
PY - 1957
VL - 67
SP - 267
EP - 298
KW - Modular Functions; Automorphic Functions; Almost-Periodic Functions
UR - http://eudml.org/doc/169674
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.